# SDR YENA20140409072

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 50,403 hours, 17,860 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: HTE6900351
- Part serial: 21897
- Condition: Failed
- Location: Hyd System
- Part time: 50,403 hours, 17,860 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY AND ACFT RETURNED TO DEPARTURE, FOR A HYD GREEN RESERVOIR LOW AIR PRESSURE ECAM DURING CRUISE. GREEN, ENG 1, PUMP FAULT LIGHT & PTU FAULT LIGHT ON. COMPLIED WITH ECAM OR QRH PROCEDURES. ON DESCENT TURNED ENG 1 PUMP ON TO RESTORE GREEN SYS.  NORMAL LANDING.  CONFIRMED THAT SYS PRESSURES, ALL & QTYS REMAINED NORMAL EXCEPT LOW PRESSURE GREEN WHEN TURNED OFF IAW QRH.  NO FLUCTUATIONS WERE OBSERVED.  APPLIED TSM 29-11-00-810-801-A.  CONCLUDED A BAD INTERMITTENT AIR PRESSURE SWITCH, 1384GH.  R & R. OPS NORMAL IAW AMM 29-34-11. NO LEAKS NOTED.
